# SDR MEX2002187

- Difficulty date: June 12, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 80330035
- Part serial: R8800
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 170 - MEX-TIJ - CAPTAIN REPORTED THAT THE DOOR NR 1 SLIDE WAS NOT ARMED.  DURING CHECK WAS DETECTED THAT THE ARMED LIGHT WAS INOPERATIVE AND THE ACTIVATION MECHANISM WAS IN AN ABNORMAL POSITION.  TECHNICAL PERSONNEL TRIED TO REMOVED THE DOOR COVER AND THE EMERGENCY BOTTLE WAS ACTIVATED.  ARM/DISARM MECHANISM WAS MISADJUSTED AND THE ARMED INDICATOR PIN COULD NOTE BE OBSERVED.  SLIDE AND BOTTLE WERE REPLACED AND DOOR AND ARM/DISARM SLIDE MECHANISM WERE ADJUSTED IAW MM 25-66-00.  (M)
